# SDR AALA2019100879026

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 86,589 hours, 12,197 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD382001
- Part serial: 09102464
- Condition: Odor
- Location: Galley
- Part time: 39,627 hours, 5,603 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ELECTRICAL ODOR CONCENTRATED AT DOOR 4R, GALLEY LAVATORY DISSIPATED SOMEWHAT AS FLIGHT CONTINUED.  F/A + PILOT COULD NOT IDENTIFY SOURCE OF ODOR. MAINTENANCE ACCOMPLISHED JOB CARD 33L00021001 (SMOKE ODOR FUMES INITIAL TROUBLESHOOTING) SUSPECT ODOR COMING FROM AFT GALLEY EXTRACT FAN. REMOVED AND REPLACED EXTRACT FAN IAW AMM 21-23-51. OPS CHECKS OK. INSPECTED AFT GALLEY AND LAVS, NO ODOR NOTED.
